# SDR SWAA052574

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 32,118 hours, 27,030 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
